# SDR SIMA202504027003

- Difficulty date: March 17, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N236NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000572
- Aircraft time: 22,486 hours, 14,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH TRACK BETWEEN FR12 & FR14 (MAJOR REPAIR) (LEVEL 2 CORROSION). BLENDED CORROSION ON RIGHT HAND TRACK BETWEEN FRAME 12 & FRAME 14 IAW E-175 SRM 51-10-03. AREA # 1 W = 2.00", L = 3.- 00", H = .006", AREA # 2 W = 1.00", L = 3.00", .- 005" FOUND TO BE OUT OF ALLOWABLE LIMITS IAW E-175 SRM 51-75-16. REMOVED FASTENERS ON R/H FWD SEAT TRACK BETWEEN FRAME 12 AND FRAME 20 PER EMB 175 SRM 51-40-08. LOCATED AND DRILLED RH SEAT TRACK P/N 170-- 03263-001 REF ENVOY ERJ-175 SRM 51-40-02 RESTORED FINSH TO R/H SEAT TRACK PN:170-03263-001 PER EMB-175 SRM 51-23-06 AND EMB-175 CPM 51-25-00. REMOVED AND REPLACED RH SEAT TRACK BETWEEN FR12 AND FR20 IAW EMBRAER 175 SRM 51-40-08.
